# SDR SWAA2024042966768

- Difficulty date: March 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EWIS STR 10 L TIE CLIP BS 259.5 AT COCKPIT (1 EA) 2024 195900<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00SA69T;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00SA69T
